I HAVE BEEN ON METHADONE FOR 4 YEARS AND I HAVE BEEN TAPERING 1MG A WEEK I AM DONE TO 7MG AN THE HIGHEST I WAS UP TO WAS 45MG. I AM NOT SURE BUT LATELY I HAVE BEEN FEELING FLU LIKE SYMPTONS DOES ANYONE KNOW ABOUT METHADONE AND COMING OFF MEDICALLY. I AM IN A METHADONE CLINIC.
domes are tough to come off. I took em so i didnt get w/d's from oxys but i never took em consistantly. Dont know much about it to help ya but ive heard its harder than the oxys. But they honestly really werent that hard to come off of to me. Its the mental part afterwards thats tough. Personally i just quit as i feel like tapering just draws out the physical w/d's and if ur down to 7mg a day..........but thats just my opinion. Different stuff works for different people
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.